Search Results

There are 20876 results for: content related to: Cycle-Saturated Graphs with Minimum Number of Edges

  1. Coloring Graphs with Dense Neighborhoods

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 323–340, Landon Rabern

    Version of Record online : 9 OCT 2013, DOI: 10.1002/jgt.21768

  2. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  3. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  4. Strongly Even-Cycle Decomposable Graphs

    Journal of Graph Theory

    Volume 84, Issue 2, February 2017, Pages: 158–175, Tony Huynh, Andrew D. King, Sang-il Oum and Maryam Verdian-Rizi

    Version of Record online : 18 JAN 2016, DOI: 10.1002/jgt.22018

  5. On the Neighbor Sum Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    M. Bonamy and J. Przybyło

    Version of Record online : 20 OCT 2016, DOI: 10.1002/jgt.22098

  6. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  7. Fractional, Circular, and Defective Coloring of Series-Parallel Graphs

    Journal of Graph Theory

    Volume 81, Issue 2, February 2016, Pages: 146–153, Wayne Goddard and Honghai Xu

    Version of Record online : 6 APR 2015, DOI: 10.1002/jgt.21868

  8. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 331–363, Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  9. A Note on the Order of Iterated Line Digraphs

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 395–399, C. Dalfó and M. A. Fiol

    Version of Record online : 27 JUL 2016, DOI: 10.1002/jgt.22068

  10. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Volume 83, Issue 4, December 2016, Pages: 317–333, Andrzej Czygrinow

    Version of Record online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  11. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  12. Anti-Ramsey Problems for t Edge-Disjoint Rainbow Spanning Subgraphs: Cycles, Matchings, or Trees

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 75–89, Sogol Jahanbekam and Douglas B. West

    Version of Record online : 26 JUN 2015, DOI: 10.1002/jgt.21888

  13. Expression for the Number of Spanning Trees of Line Graphs of Arbitrary Connected Graphs

    Journal of Graph Theory

    Volume 85, Issue 1, May 2017, Pages: 74–93, Fengming Dong and Weigen Yan

    Version of Record online : 16 MAY 2016, DOI: 10.1002/jgt.22048

  14. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  15. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  16. Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 545–567, Jørgen Bang-Jensen, Tilde My Christiansen and Alessandro Maddaloni

    Version of Record online : 14 OCT 2016, DOI: 10.1002/jgt.22090

  17. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  18. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  19. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 477–500, Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  20. Deploying Robots With Two Sensors in K1, 6-Free Graphs

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 236–252, Waseem Abbas, Magnus Egerstedt, Chun-Hung Liu, Robin Thomas and Peter Whalen

    Version of Record online : 7 AUG 2015, DOI: 10.1002/jgt.21898